See Alike in...

Alike App

Browser

Aev123103

1017d

For anyone who is on or has been on Effexor: I tried it at one point for a bit, worked really well but made me throw up a lot. I wanna get back on it but don’t want those side effects. Nausea I can handle cause I’m always nauseous but vomiting, no thanks. Anyone have success trying different things that make this not happen? For example, are you supposed to eat when you take it?

Top reply
    • Borndifferent444

      1009d

      Zoloft works well for this kind of thing but I had the same experience with that med

    • Borndifferent444

      1009d

      Zoloft works well for this kind of thing but I had the same experience with that med

    • sotired92

      1012d

      My doctor says to take food with medicine because it helps the gut digest it faster and I noticed that if I don't eat with it I will throw up later in the day

    • h3artbr3akk1d

      1013d

      I haven't heard very many good things about effexor, if any. Would definitely look into other medications.

    • Tony60

      1013d

      How did you take it before? My two cents on the subject are to start gradually and always take it with a small meal. That way your body will have time to adjust over the course of a few weeks, and its absorption will be slower with food, but with the same effect. Good luck!

    • Gloria

      1015d

      Talk to your doctor about considering an alternative.

    • Emma37

      1016d

      I take prozac and i take it with food. Also i try to eat smaller and more frequent meals for feeling lighter. Nevertheless you definitely should not suffer so much because of the meds!

    • Angie

      1016d

      I don’t know about this specific drug, but some of the coping strategies with other SSRIs could be taking the meds with food, or at bed time. You could suck on hard candy when you’re feeling nauseous or take TUMS. Also, ginger tea is my fave! If all of these won’t help, I would maybe try other medication cause you shouldn’t suffer!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion